MathSciNet Relay Station
MathSciNet bibliographic data
MR941447 35Q20
Hase, Yoko; Satsuma, Junkichi An $N$-soliton solution for the nonlinear Schrödinger equation coupled to the Boussinesq equation. J. Phys. Soc. Japan 57 (1988), no. 3, 679–682.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement